フォロー
Mohammed Sababheh
Mohammed Sababheh
確認したメール アドレス: psut.edu.jo - ホームページ
タイトル
引用先
引用先
A new definition of fractional derivative
R Khalil, M Al Horani, A Yousef, M Sababheh
Journal of computational and applied mathematics 264, 65-70, 2014
40062014
A complete refinement of Young's inequality
M Sababheh, D Choi
Journal of Mathematical Analysis and Applications 440 (1), 379-393, 2016
712016
Improved Jensen’s inequality
M Sababheh
Math. Inequal. Appl 20 (2), 389-403, 2017
542017
Convexity and matrix means
M Sababheh
Linear Algebra and its Applications 506, 588-602, 2016
542016
More accurate numerical radius inequalities (I)
M Sababheh, HR Moradi
Linear and Multilinear Algebra 69 (10), 1964-1973, 2021
522021
Means refinements via convexity
M Sababheh
Mediterranean Journal of Mathematics 14, 1-16, 2017
442017
Advanced refinements of Young and Heinz inequalities
M Sababheh, MS Moslehian
Journal of Number Theory 172, 178-199, 2017
362017
Convex functions and means of matrices
M Sababheh
arXiv preprint arXiv:1606.08099, 2016
352016
Log and harmonically log-convex functions related to matrix norms
M Sababheh
Oper. Matrices 10 (2), 453-465, 2016
352016
New estimates for the numerical radius
HR Moradi, M Sababheh
arXiv preprint arXiv:2010.12756, 2020
332020
From positive to accretive matrices
Y Bedrani, F Kittaneh, M Sababheh
Positivity 25 (4), 1601-1629, 2021
322021
More accurate numerical radius inequalities (II)
HR Moradi, M Sababheh
Linear and Multilinear Algebra 69 (5), 921-933, 2021
322021
More accurate operator means inequalities
IH Gümüş, HR Moradi, M Sababheh
Journal of Mathematical Analysis and Applications 465 (1), 267-280, 2018
322018
The weighted numerical radius
A Sheikhhosseini, M Khosravi, M Sababheh
Annals of Functional Analysis 13 (1), 3, 2022
302022
Sharper bounds for the numerical radius
F Kittaneh, HR Moradi, M Sababheh
Linear and Multilinear Algebra, 1-11, 2023
282023
Numerical radii of accretive matrices
Y Bedrani, F Kittaneh, M Sababheh
Linear and multilinear Algebra 69 (5), 957-970, 2021
282021
Some extended numerical radius inequalities
S Sahoo, NC Rout, M Sababheh
Linear and Multilinear Algebra 69 (5), 907-920, 2021
282021
Remotality of closed bounded convex sets in reflexive spaces
M Sababheh, R Khalil
Numerical Functional analysis and optimization 29 (9-10), 1166-1170, 2008
282008
New sharp inequalities for operator means
S Furuichi, HR Moradi, M Sababheh
Linear and Multilinear Algebra 67 (8), 1567-1578, 2019
262019
Graph indices via the AM–GM inequality
M Sababheh
Discrete Applied Mathematics 230, 100-111, 2017
252017
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20